Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Rationality of the moduli spaces of 2-elementary $K3$ surfaces

Author: Shouhei Ma
Journal: J. Algebraic Geom. 24 (2015), 81-158
Published electronically: March 5, 2014
MathSciNet review: 3275655
Full-text PDF

Abstract | References | Additional Information

Abstract: $K3$ surfaces with non-symplectic involution are classified by open sets of seventy-five arithmetic quotients of type IV. We prove that those moduli spaces are rational except two classical cases.

References [Enhancements On Off] (What's this?)


Additional Information

Shouhei Ma
Affiliation: Graduate School of Mathematical Sciences, the University of Tokyo, Tokyo 153-8914, Japan
Address at time of publication: Graduate School of Mathematics, Nagoya University, Nagoya 464-8604, Japan

Received by editor(s): November 9, 2011
Received by editor(s) in revised form: February 27, 2012, and July 31, 2012
Published electronically: March 5, 2014
Additional Notes: Supported by Grant-in-Aid for JSPS Fellows [21-978] and Grant-in-Aid for Scientific Research (S), No. 22224001.
Article copyright: © Copyright 2014 University Press, Inc.
The copyright for this article reverts to public domain 28 years after publication.